# SDR UALA2010102203910

- Difficulty date: October 21, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 31,475 hours, 12,759 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG76011
- Part serial: 55
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SYS FAULT DISPLAYED ON UPPER ECAM SCREEN.  ACCOMPLISHED AEVC TEST AND FAULTS THE SMOKE DETECTOR 1WA. REPLACED SMOKE DETECTOR 1WA REF MM. OPS NORMAL.
